For the current REF see the REF 2021 website REF 2021 logo

Output details

10 - Mathematical Sciences

University of East Anglia

Return to search Previous output Next output
Output 43 of 82 in the submission
Article title

On maximal subgroups of free idempotent generated semigroups

Type
D - Journal article
Title of journal
Israel Journal of Mathematics
Article number
-
Volume number
189
Issue number
1
First page of article
147
ISSN of journal
1565-8511
Year of publication
2011
URL
-
Number of additional authors
1
Additional information
-
Interdisciplinary
-
Cross-referral requested
-
Research group
None
Proposed double-weighted
No
Double-weighted statement
-
Reserve for a double-weighted output
No
Non-English
No
English abstract
-